# SDR 2008UALA04345

- Difficulty date: August 19, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 61,550 hours, 36,520 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT: CARGO FIRE DETECTION SYSTEM INOP. SUPPLEMENTAL DATA UPDATE FOUND FIRE CONTROL PANEL TO BE FAULTY.  REPLACED CARGO FIRE CONTROL PANEL PER MM 26-00-02. OPS TEST NORMAL.  AC OK FOR SERVICE.
